# SDR SWAA2021080903912

- Difficulty date: August 4, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT HAND EMERGENCY EXIT HATCH ESCAPE STRAP HOOK IS CORRODED. ; / [01] FAULT WILL BE RESOLVED ON FAULT TTG8Q0061VHR.; [02] VERIFIED FAULT WILL BE RESOLVED ON FAULT TTG8Q0061VHR.
